# SDR SIMA202108065001

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 38,675 hours, 33,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMERGENCY EXIT SIGN INOP-C/A-CLEANED MAIN PAX DOOR EMERGENCY EXIT SIGN ELECTRICAL CONNECTORS IAW SWPM 20-50-00 OPS CHECK GOOD
